# SDR YENA2023013100116

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 009
- Aircraft time: 44,244 hours, 28,941 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: EXCESSIVE DAMAGE, BETWEEN SPAR AND INTERNAL REINFORCEMENT INBD SPAR MUST BE REPLACED AT LH PYLON; REF TOMX NRC 00448 WO 2037 : INBOARD SPAR AT LH PYLON WAS REPLACED PER EMB190 SRM 51-43-03 AND SRM 51-43-04.
